# SDR ASAA2017011819450

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 55,153 hours, 24,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN BROKEN AT L2 DOOR. GROUNDED.  REMOVED, REPLACED, AND TESTED L1190 EXIT SIGN IAW AMM 33-51-01-960-802.  OPS NORMAL.
